# SDR YENA2022031500226

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF. AEROMAN N/R 2022-19279 - CORROSION STRINGER 39L BETWEEN FR31/FR32 IN FWD CARGO COMPARTMENT; PER AEROMAN N/R 2022-19279 - PERFORMED PERMANENT REPAIR ON SECTION STRINGER LOC. ON FR31 TO FR 33 AND STR 39L IN FWD CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001 AND DWG D53231945. REF. AEROMAN N/R 2022-74866 + FUR A320-53-00286
